Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 80, NWS Miami, FL

August 19, 2020Hendry County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Aug 19, 2020, 2:07 PM EDT for Hendry County, Palm Beach County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2020, 2:07 PM EDT (18:07 UTC)
Expired
Aug 19, 2020, 2:45 PM EDT
In force
38 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hendry County, FL, Palm Beach County, FL

The radar

The Melbourne radar (KMLB), 135 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.1 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2014 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2014 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

678 
WUUS52 KMFL 191807
SVRMFL
FLC051-099-191845-
/O.NEW.KMFL.SV.W.0080.200819T1807Z-200819T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
207 PM EDT Wed Aug 19 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northeastern Hendry County in southern Florida...
  Northwestern Palm Beach County in southeastern Florida...

* Until 245 PM EDT.

* At 207 PM EDT, a severe thunderstorm was located near Clewiston,
  moving northeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Belle Glade, Clewiston, Pahokee, South Bay and Canal Point. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2711 8081 2706 8085 2700 8087 2697 8093
      2689 8092 2679 8082 2691 8070 2698 8069
      2702 8065 2702 8063 2696 8061 2696 8046
      2654 8057 2661 8107 2677 8101 2677 8095
      2681 8098 2681 8099 2712 8088
TIME...MOT...LOC 1807Z 241DEG 17KT 2680 8082 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
2 follow-up statements
844 
WWUS52 KMFL 191821
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
221 PM EDT Wed Aug 19 2020

FLC051-191830-
/O.CAN.KMFL.SV.W.0080.000000T0000Z-200819T1845Z/
Hendry FL-
221 PM EDT Wed Aug 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDRY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2697 8062 2696 8061 2696 8046 2654 8057
      2659 8088 2668 8088 2673 8087 2675 8086
      2691 8070 2698 8069 2698 8064
TIME...MOT...LOC 1820Z 241DEG 17KT 2683 8076 

$$

FLC099-191845-
/O.CON.KMFL.SV.W.0080.000000T0000Z-200819T1845Z/
Palm Beach FL-
221 PM EDT Wed Aug 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHWESTERN PALM BEACH COUNTY...

At 220 PM EDT, a severe thunderstorm was located near Pahokee, moving
northeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Belle Glade, Pahokee, South Bay, Canal Point and Lake Harbor. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2697 8062 2696 8061 2696 8046 2654 8057
      2659 8088 2668 8088 2673 8087 2675 8086
      2691 8070 2698 8069 2698 8064
TIME...MOT...LOC 1820Z 241DEG 17KT 2683 8076 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
026 
WWUS52 KMFL 191837
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
237 PM EDT Wed Aug 19 2020

FLC099-191847-
/O.EXP.KMFL.SV.W.0080.000000T0000Z-200819T1845Z/
Palm Beach FL-
237 PM EDT Wed Aug 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PALM BEACH COUNTY
WILL EXPIRE AT 245 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 2697 8062 2696 8061 2696 8046 2654 8057
      2659 8088 2668 8088 2673 8087 2675 8086
      2691 8070 2698 8069 2698 8064
TIME...MOT...LOC 1837Z 241DEG 17KT 2686 8069 

$$

Frye

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 1:51 PM EDT, 16 minutes earlier.

Area forecast discussion, Aug 19, 1:51 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Miami FL
151 PM EDT Wed Aug 19 2020

.Aviation...
Showers and isolated thunderstorms over the local waters through
the remainder of today into the evening hours. Waterspouts have
been reported and confirmed over portions of the nearshore
Atlantic waters. Thunderstorms this afternoon may produce locally
gusty and erratic winds, along with sub-MVFR conditions. Upped
wind gusts to 30 kt in/near storms, though may need short-fused
AMDs for stronger than anticipated winds and perhaps IFR VIS/CIGs.
Convection chances increasing yet again tomorrow.

&&

.Prev Discussion... /issued 1137 AM EDT Wed Aug 19 2020/

Update...

An amplified flow pattern exists aloft, with moisture channel
imagery revealing troughing extending from the Great Lakes region
into the Gulf of Mexico and downstream ridging shunted east of our
area across the western Atlantic. This pattern was resulting in
deep south-southwesterly tropospheric flow locally, along with
increasing moisture advection through the mid levels. The
precipitable water value reflects this by showing a modest
increase from yesterday's value from 1.8 to 2 inches. An uptick in
mid to upper tropospheric flow is noted as well as the upper
trough axis resides nearer to our area. An upper level cloud
shield is currently in place across much of South Florida (left
over from this morning's convection), and this is placing a
temporary damper on both heating and the ability of either sea
breeze to advance inland. Already this cloud shield has begun to
erode from the southwest, and believe that after a recovery period
and plentiful diabatic heating another round of showers and
storms is likely to develop this afternoon. Given SSW steering
flow the greatest afternoon/evening thunderstorm coverage should
be focused from the east coast metro areas towards the northern
Everglades and Lake Okeechobee regions, although the Gulf Coast
should see at least scattered coverage given their proximity to the
upper trough. While the steering flow should be somewhat progressive
(on the order of 10+ kt), localized heavy rainfall/urban flooding is
possible, especially for the east coast metro areas. Given cooling
temperatures aloft, increasing mid- level tropospheric flow, and
increased forcing for large-scale ascent a few stronger storms are
possible, with strong to locally damaging wind being the primary
threat. The greatest potential for this appears to be from the Lake
Okeechobee region towards Palm Beach County. This risk is somewhat
conditional and will depend upon this morning's trends in addition
to the quality of insolation received today.

Made a few adjustments to sky and weather grids to account for
radar and satellite trends. Also adjusted hourly temps downward
slightly in the near term for areas with ongoing cloud coverage
and showers. The remainder of the forecast is on track.

Prev Discussion... /issued 342 AM EDT Wed Aug 19 2020/

Short Term...

Today through Thursday... The trough of low pressure will remain
nearly stationary over the Gulf of Mexico through Thursday. This
will keep a south to southwest steering flow over South Florida
allowing for tropical moisture to work into the region from the
Caribbean Sea. At the same time, couple of short waves will move
around the base of the trough and through South Florida. One of
them will move through South Florida this afternoon into this
evening and another one will move through the region on Thursday.
These short waves will help to enhance the showers and
thunderstorms over South Florida today and again on Wednesday with
the best coverage over the interior and east coast metro areas.

A few of the storms could become strong in the afternoon into the
evening hours today and again on Thursday, as the 500 mb temps
will be in the -8 to -9C range. The best areas that could see the
strong storms will be over the Lake Okeechobee and northeast areas
of South Florida where the sea breezes and lake breeze collide.
The primary impacts from the strong storms will be gusty winds,
small hail, heavy rainfall and frequent lightning strikes.

Highs will be a little bit cooler today and again Thursday compare
to the last couple of days in the lower 90s except around 90 west
coast metro areas due to more coverage of the showers and
thunderstorms. Lows will remain in the 70s, except around 80 over
the east coast metro areas tonight.

Long Term...
Thursday night through Tuesday night...

A 500mb trough continues to sit over the eastern US on Friday.
With a moderate Bermuda high, the low level flow will be from the
southeast, while the mid and upper level flow will be more
southwesterly.This should allow for plenty of moisture to
continually feed any convection over the area on Friday.

By the weekend, both the GFS and the ECMWF are showing the Bermuda
high should build to the west, which would shift the wind more
easterly. This would favor the interior and Gulf coast for the
best chances of showers and thunderstorms for the weekend. By
Sunday, the 500mb trough weakens, and lifts to the north, allowing
for weak high pressure aloft to build over the area again.
However, this likely will not significantly hinder convective
development.

The change in the pattern may be a factor in the steering and
possible development of a tropical wave that should approach the
area for the beginning of the week. However, models are bouncing
all over the place with each run. Where the ECMWF had a formed
tropical system over the Atlantic waters near South Florida, it
now has no developed storm. The GFS, which had no significant
storm yesterday, now develops a storm just north of Cuba, and
moves it across the Florida keys, into the Gulf of Mexico, towards
the LA, Al, and MS coastlines. For now, have continued to cap PoPs
at 54, keeping the chances of convection in the high end chance
category as there is way too much uncertainty to make any kind of
definitive forecast with this system. If the Bermuda high does
build strong enough, the system could miss the area entirely. If
it is weaker than forecast, it could allow a system to go north
much earlier, which may or may not affect South Florida. With the
system not even developed yet, it is way too early to make any
reasonable forecast, and may be this way for another couple of
days.

Marine...
The winds will remain south southwest today through Thursday
before going back to an easterly direction this weekend. The wind
speeds will also remain at 10 knots or less through Thursday
before increasing to 10 to 15 knots this weekend. This will keep
both the Gulf and the Atlantic seas at 2 feet or less, except
increasing to 2 to 4 feet in the Atlantic waters this weekend.
Therefore, boating conditions looks good through this weekend
outside of any showers or thunderstorms.

Aviation...
Showers and storms should again develop over the interior areas this
afternoon and push eastward into the east coast TAF sites late this
afternoon where VCTS will be in effect from 19Z until 02Z. KPAF taf
site will see VCTS morning hours before VCSH afternoon hours. The
east coast sea breeze will also develop and push slowly inland allowing
for the east coast TAF sites to go from westerly this morning to
easterly after 19Z this afternoon. KAPF taf site will remain westerly
today. Ceiling and Vis will also remain in VFR conditions but could
fall into MVFR or IFR conditions with passage of showers and thunderstorms.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  78  90  78  91 /  50  80  20  60
Fort Lauderdale  80  90  80  90 /  40  70  20  60
Miami            80  91  80  91 /  40  70  20  60
Naples           78  91  77  92 /  20  60  40  80

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Aviation...03/Fell
Hazardous weather outlook, Aug 19, 11:19 AM EDT, 2 hours 48 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1119 AM EDT Wed Aug 19 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
200330-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1119 AM EDT Wed Aug 19 2020

...A Few Strong Storms Possible Today...
...Locally Heavy Rainfall and Urban Flooding Possible...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Scattered to numerous thunderstorms are possible,
favoring interior and east coast areas. Some of the storms could
become strong late this afternoon into early this evening with
frequent lightning, strong wind gusts, small hail, funnel clouds, and
brief heavy downpours.

Wind: The strongest storms will be capable of producing wind gusts
to 50 mph, especially across the interior and eastern portions of
South Florida late this afternoon and evening.

Flooding: Heavy downpours with showers and storms could lead to
isolated street flooding across vulnerable low-lying metro areas
that have received heavy rainfall over the past several days.

Hail: The strongest storms will be capable of producing hail up to
dime size, especially across the interior and eastern portions of
South Florida late this afternoon into this evening.

Waterspouts: Isolated waterspouts are possible over the Gulf waters
this morning shifting to the Atlantic, Biscayne Bay and Lake
Okeechobee waters this afternoon into this evening.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Scattered to numerous thunderstorms are forecast each afternoon into
the early evening hours, with a focus across the interior and
eastern portions of South Florida. Locally strong wind gusts,
lightning, funnel clouds, and localized flooding across urban and
poorly drained areas from heavy rainfall are possible.

South Florida could see an increase in deeper tropical moisture early
next week which should help enhance showers and thunderstorm coverage
along with potential of heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Aug 19, 1:25 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Miami FL
125 PM EDT Wed Aug 19 2020

FLZ172-173-191815-
Coastal Broward County FL-Coastal Miami Dade County FL-
125 PM EDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BROWARD COUNTY UNTIL 215
PM EDT...

* At 125 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Hollywood, moving northeast at
  10 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Fort Lauderdale, Hollywood, Hallandale, North Miami, North Miami
  Beach, Aventura, Dania Beach, Sunny Isles Beach, Wilton Manors,
  Port Everglades, Fort Lauderdale - Hollywood International Airport,
  Bal Harbour, Golden Beach, Fort Lauderdale Beach and Fiu North
  Campus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2617 8003 2596 8003 2588 8010 2590 8014
      2616 8013
TIME...MOT...LOC 1725Z 209DEG 11KT 2605 8011

SPM
Special weather statement, Aug 19, 1:28 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Miami FL
128 PM EDT Wed Aug 19 2020

FLZ063-066-191815-
Hendry FL-Glades FL-
128 PM EDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HENDRY AND CENTRAL
GLADES COUNTIES UNTIL 215 PM EDT...

* At 128 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Moore Haven, moving northeast
  at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Moore Haven, Lakeport, Brighton Seminole Reservation, Indian
  Prairie Canal Mouth and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2700 8086 2695 8100 2689 8100 2688 8091
      2686 8089 2655 8129 2690 8126 2703 8130
      2703 8127 2711 8127 2712 8122 2712 8117
      2714 8117 2721 8094
TIME...MOT...LOC 1728Z 219DEG 16KT 2683 8112

SPM
Local storm report, Aug 19, 1:45 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
145 PM EDT WED AUG 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     WATER SPOUT      2 E AVENTURA            25.96N  80.11W
08/19/2020                   AMZ651             FL   PUBLIC

            A LARGE AND VERY VISIBLE WATERSPOUT WAS REPORTED BY
            MULTIPLE PEOPLE/ENTITIES, INCLUDING THE PUBLIC, SOCIAL
            MEDIA, AND THE FAA. WATERSPOUT MOVED VERY CLOSE TO THE
            SHORE. WATERSPOUT WAS ASSOCIATED WITH A STRONG
            THUNDERSTORM AND BEGINNING/ENDING TIME ESTIMATED VIA
            RADAR. BEGINNING TIME AT 1309 EDT AND END TIME 1318 EDT.
            AGAIN, THESE TIMES ARE APPROXIMATIONS.

&&

EVENT NUMBER MFL2000173

FELL
Local storm report, Aug 19, 1:59 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
159 PM EDT WED AUG 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     MARINE TSTM WIND 2 NE DANIA BEACH        26.09N 80.12W
08/19/2020  M42 MPH          BROWARD            FL   MESONET

            A 42 MPH (36 KT) THUNDERSTORM WIND GUST WAS
            MEASURED BY THE MESONET STATION XPEG PORT
            EVERGLADES ASSOCIATED WITH A STRONG LINE OF
            THUNDERSTORMS. STATION ELEVATION: 135 FT.

&&

FELL
Special weather statement, Aug 19, 2:00 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Miami FL
200 PM EDT Wed Aug 19 2020

FLZ066-067-069-070-075-191845-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
Mainland Monroe FL-Inland Palm Beach County FL-
200 PM EDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLLIER AND SOUTHEASTERN
HENDRY COUNTIES UNTIL 245 PM EDT...

* At 200 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Hendry Correctional, or 17
  miles east of Ave Maria, moving northeast at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Ave Maria, Golden Gate Estates, Immokalee, Carnestown, Naples
  Manor, Lely Resort, Copeland, Hendry Correctional, Big Cypress
  Seminole Reservation, Big Cypress National Preserve, West Toll Gate
  On Alligator Alley, Orangetree, Lely, South Blocks Golde,
  Sunniland, Fakahatchee Strand State Preserve, Picayune Strand State
  Forest, Bunker Hill, Intersection I-75 And Everglades Blvd and
  Miles City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2580 8118 2609 8174 2661 8131 2646 8082
TIME...MOT...LOC 1800Z 223DEG 16KT 2634 8116

SPM
Special weather statement, Aug 19, 2:03 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Miami FL
203 PM EDT Wed Aug 19 2020

FLZ063-066-067-191845-
Hendry FL-Inland Palm Beach County FL-Glades FL-
203 PM EDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY...
NORTHWESTERN PALM BEACH AND SOUTHERN GLADES COUNTIES UNTIL 245 PM
EDT...

* At 203 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Buckhead Ridge to near Clewiston. Movement was northeast at 55 mph.

* Wind gusts of 50 to 55 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Belle Glade, Clewiston, Pahokee, South Bay, Montura, Canal Point,
  Lake Harbor, Okeelanta, Devils Garden, Belle Glade Camp, Fremd
  Village-Padgett Island and Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2706 8085 2700 8087 2696 8097 2695 8098
      2689 8100 2688 8091 2679 8082 2691 8070
      2698 8069 2702 8064 2702 8063 2696 8061
      2696 8041 2651 8058 2659 8118 2710 8090
      2710 8082
TIME...MOT...LOC 1803Z 234DEG 49KT 2706 8088 2671 8098

SPM

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 9:19 PM EDTSpecial Weather StatementMFLPalm Beach56 min
Aug 18, 9:43 PM EDTSpecial Weather StatementMFLBroward32 min
Aug 18, 10:30 PM EDTSpecial Marine WarningMFL60 min
Aug 19, 12:39 AM EDTSpecial Weather StatementMFLMartin51 min
Aug 19, 12:55 AM EDTAreal Flood AdvisoryMFLPalm Beach104 min
Aug 19, 7:21 AM EDTSpecial Marine WarningMFL39 min
Aug 19, 8:21 AM EDTSpecial Weather StatementMFLMiami-Dade39 min
Aug 19, 8:37 AM EDTSpecial Weather StatementMFLMiami-Dade53 min
Aug 19, 9:07 AM EDTSpecial Weather StatementMFLMonroe38 min
Aug 19, 9:33 AM EDTSpecial Weather StatementMFLCollier42 min
Aug 19, 12:04 PM EDTSpecial Weather StatementMFLGlades56 min
Aug 19, 12:05 PM EDTSpecial Marine WarningMFL40 min
Aug 19, 12:59 PM EDTSpecial Weather StatementMFLGlades46 min
Aug 19, 1:14 PM EDTSpecial Marine WarningMFL61 min
Aug 19, 1:17 PM EDTSpecial Marine WarningMFL58 min
Aug 19, 1:20 PM EDTSpecial Weather StatementMFLPalm Beach40 min
Aug 19, 1:21 PM EDTSpecial Marine WarningMFL54 min
Aug 19, 1:25 PM EDTSpecial Weather StatementMFLBroward50 min
Aug 19, 1:28 PM EDTSpecial Weather StatementMFLGlades47 min
Aug 19, 1:49 PM EDTSpecial Marine WarningMFL56 min
Aug 19, 1:58 PM EDTSpecial Marine WarningMFL49 min
Aug 19, 2:00 PM EDTSpecial Weather StatementMFLCollier, Hendry45 min
Aug 19, 2:03 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Aug 19, 2:10 PM EDTAreal Flood AdvisoryMFLPalm Beach4 hr
Aug 19, 2:14 PM EDTSpecial Marine WarningMFL61 min
Aug 19, 2:23 PM EDTSpecial Weather StatementMFLPalm Beach67 min
Aug 19, 2:38 PM EDTSpecial Marine WarningMFL37 min
Aug 19, 2:44 PM EDTFlash Flood WarningMFLPalm Beach96 min
Aug 19, 2:45 PM EDTSpecial Weather StatementMFLCollier60 min
Aug 19, 3:18 PM EDTSpecial Weather StatementMFLBroward, Palm Beach57 min
Aug 19, 5:22 PM EDTSpecial Marine WarningMFL68 min
Aug 19, 5:40 PM EDTSpecial Marine WarningMFL65 min
Aug 19, 6:43 PM EDTSpecial Marine WarningMFL92 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.